# SDR IPXA2022091486261

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53770320206
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFWD CARGO COMPARTMENT UNDER FLOOR WEB AT FR 21 AT Y2464 HAS A CRACKREMOVED AND REPLACED FLOOR WEB FR 21 AT Y2464 IAW-SRM 51-40-21
